Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Small child, recurring fever, tiredness, pale, excessively sleepy. Taking tylenol. Treatment?

hi my 3year old has had reoccurring fevers about every 6 weeks and gets unusually tired, and he has been pale the last couple of days, its kinda freaking me out. he usually never takes naps but when the fever hits he is so sleepy hell sleep half the day and then go to bed because hes still tired. the fever lasts about 4-5 days morning and night it breaks mid morning after Tylenol
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You need to consult a paediatrician immediately for a complete medical checkup of your child. Fever in such a small child lasting for more than 6 weeks is definitely not normal. There can be many causes of such a fever and just to name a few-it could be sepsis, bronchopneumonia, tb, malignancy and many others. He could be sleeping either because of generalized ill health or involvement of brain or meninges or even thyroid disorder. These are conditions just to name a few and not to alarm you but to apprise you that it`s time you took your child to a hospital or a paediatrician.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor